Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Tensor structures arising from affine Lie algebras. IV


Authors: D. Kazhdan and G. Lusztig
Journal: J. Amer. Math. Soc. 7 (1994), 383-453
MSC: Primary 17B67
Part I: J. Amer. Math. Soc. (1993), 905-947
Part II: J. Amer. Math. Soc. (1993), 949-1011
Part III: J. Amer. Math. Soc. (1994), 335-381
MathSciNet review: 1239507
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67

Retrieve articles in all journals with MSC: 17B67


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1239507-1
Article copyright: © Copyright 1994 American Mathematical Society